Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 315, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 5:42 PM EDT for Johnson County, Washington County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 10, 2020, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:01 PM EDT | TSTM WND DMG | 5 Nw Riddleville, GA | TREE REPORTED DOWN ON POWERLINES ALONG HWY 24 ABOUT 3 MILES EAST OF SANDERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
949
WUUS52 KFFC 102142
SVRFFC
GAC167-303-102230-
/O.NEW.KFFC.SV.W.0315.200810T2142Z-200810T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
542 PM EDT Mon Aug 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Washington County in east central Georgia...
Northwestern Johnson County in east central Georgia...
* Until 630 PM EDT.
* At 542 PM EDT, a severe thunderstorm was located near Sandersville,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sandersville, Davisboro, Tennille, Harrison, Riddleville and Downs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3283 8263 3272 8285 3296 8300 3310 8287
3307 8263 3306 8261 3305 8262 3304 8260
3303 8260 3303 8258
TIME...MOT...LOC 2142Z 306DEG 18KT 3299 8287
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
087
WWUS52 KFFC 102209
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Mon Aug 10 2020
GAC167-303-102230-
/O.CON.KFFC.SV.W.0315.000000T0000Z-200810T2230Z/
Washington GA-Johnson GA-
609 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES...
At 609 PM EDT, severe thunderstorms were located along a line
extending from near Riddleville to near Tuckers Crossroad, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sandersville, Davisboro, Tennille, Harrison and Riddleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3283 8263 3272 8285 3290 8295 3304 8276
3307 8263 3306 8261 3305 8262 3304 8260
3303 8260 3303 8258
TIME...MOT...LOC 2209Z 314DEG 22KT 3294 8263 3277 8285
HAIL...0.75IN
WIND...60MPH
$$125
WWUS52 KFFC 102221
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon Aug 10 2020
GAC167-303-102230-
/O.EXP.KFFC.SV.W.0315.000000T0000Z-200810T2230Z/
Washington GA-Johnson GA-
621 PM EDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHWESTERN JOHNSON COUNTIES WILL EXPIRE AT 630 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and are exiting the warned area, therefore, the warning will
be allowed to expire at 630 PM EDT. However, gusty winds and heavy
rain are still possible with these thunderstorms.
LAT...LON 3283 8263 3272 8285 3290 8295 3304 8276
3307 8263 3306 8261 3305 8262 3304 8260
3303 8260 3303 8258
TIME...MOT...LOC 2220Z 306DEG 18KT 3291 8259 3274 8281
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:35 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 10, 3:35 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Mon Aug 10 2020 .SHORT TERM /Tonight through Tuesday Night/... Numerous showers and thunderstorms are ongoing across the forecast area, and will continue through the remainder of the afternoon and evening. Clearing skies this morning and early afternoon allowed for quick diurnal heating and rapid destabilization, with SBCAPE values reaching into the 2500-3500 J/kg range. A line of thunderstorms associated with the shortwave embedded within the upper level NW flow aloft continues to push southward, and has entered the northern ATL metro area. This complex is expected to hold together through the evening as it moves towards central Georgia. With greater than originally anticipated across the forecast area, there is a chance for several thunderstorms to become strong to severe. Damaging winds will be the primary hazard with any severe thunderstorm that occur, particularly in the vicinity of the shortwave disturbance. Locally heavy rainfall, frequent lightning, and hail up to 1 inch in diameter are also possible with any strong to severe thunderstorms that occur. With calm winds and clearing skies during the overnight hours, patchy fog and low stratus is possible in locations over which heavy rain occurred this afternoon and evening. On Tuesday, shortwave energy should be positioned across central Georgia. Sufficient moisture and instability will remain in place across north Georgia for at least low-end chance PoPs. However, deep moisture -- as indicated by dewpoints in the mid 70s and precipitable water values over 2 inches -- in central Georgia warrants continued high end chance to low end likely PoPs. Considering weak steering flow and persistent convection, there is a chance for some localized flooding concerns where heavier rain remains for a prolonged period. High temperatures on Tuesday are expected to mainly range from the low to mid 90s. Combined with ample moisture across the area, heat indices will range from 100 to 105 across much of the forecast area, but should remain just outside of advisory criteria. King .LONG TERM /Wednesday through Monday/... No major changes made to the extended forecast. All in all we are in a typical summertime pattern with weak upper level flow and deep layer moisture staying across the region. Expecting this pattern to continue through the rest of the long term. The nature of the upper flow will allow for weak short waves with abundant moisture to move across the area and enhance diurnally driven precip chances through the weekend. The daily convection should end shortly after the sun goes down but there will be a few nights with precip continuing through the midnight hour. With increased moisture and daytime highs expected in the 90, heat indices in the 100 to 105 range can be expected. Will keep a close eye on this as most days will come close to heat advisory criteria through the beginning of next week. 01 && .AVIATION... 18Z Update... Primarily VFR conditions are in place at all TAF sites as the period begins, and in spite of some MVFR ceilings associated with TSRA, should continue through the remainder of today. Scattered TSRA is ongoing across the forecast area and is expected to increase in coverage this afternoon as a line of storms in north Georgia pushes south. A TEMPO group for TSRA is in place from 18-22Z, but will likely need to be extended in ensuing TAF updates. Patchy fog and vsby restrictions are possible overnight where heavy rain occurs, particularly in central Georgia near MCN. While some gusty winds are expected with any TSRA that occurs, the prevailing winds will remain W to NW through the period, at 5-8 kts this afternoon and 5 kts or less overnight. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 93 70 93 / 50 40 30 60 Atlanta 72 92 72 94 / 50 40 30 60 Blairsville 65 87 65 86 / 40 40 30 60 Cartersville 71 93 71 94 / 50 30 30 60 Columbus 73 93 73 96 / 50 50 30 70 Gainesville 71 91 71 91 / 40 30 30 60 Macon 72 94 72 94 / 50 50 50 60 Rome 71 94 71 95 / 40 30 20 60 Peachtree City 71 92 71 94 / 50 40 40 60 Vidalia 74 93 74 91 / 50 60 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....01 AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 13 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Mon Aug 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 415 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected over north and central Georgia, most so this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the weekend. Tuesday and Wednesday will be the hottest days with spotty heat indices of 105 to 110. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 4:51 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Mon Aug 10 2020
GAZ097-102115-
Laurens GA-
451 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 515 PM
EDT...
At 451 PM EDT...a strong thunderstorm was near Harlow, or 7 miles
southwest of Dublin...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Dudley, Rentz, Harlow, Cedar Grove, Rockledge,
Brewton, Lowery, Minter and Lovett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3261 8310 3264 8274 3250 8266 3246 8267
3245 8269 3243 8270 3241 8270 3233 8275
3231 8272 3228 8276 3227 8276 3227 8277
3220 8286 3220 8289 3216 8296
TIME...MOT...LOC 2051Z 257DEG 7KT 3244 8297
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 10, 4:53 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Mon Aug 10 2020
GAZ060>062-073>076-102130-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
453 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN PUTNAM...NORTHERN BALDWIN...HANCOCK...
GLASCOCK AND SOUTHERN WARREN COUNTIES UNTIL 530 PM EDT...
At 452 PM EDT...a line of strong thunderstorms extended from near
Plant Harlee Branch to Bastonville, moving south at 10 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sparta, Gibson, Wrens, Stapleton, Avera, Mitchell,
Edge Hill, Midway-Hardwick, Edgehill, Meriwether, Hamburg State Park,
Shoals, Beulah, Allenwood, Grange, Stapletons Crossroads, Plant
Harlee Branch, Agricola and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3309 8233 3302 8338 3310 8333 3332 8334
3337 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3331 8240 3331 8234
3330 8231 3327 8228
TIME...MOT...LOC 2052Z 348DEG 10KT 3323 8326 3330 8256
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 5:17 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Mon Aug 10 2020
GAZ071-081-082-102200-
Monroe GA-Bibb GA-Crawford GA-
517 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE...NORTHWESTERN
BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 600 PM EDT...
At 517 PM EDT...a strong thunderstorm was near Musella, moving
southeast at 10 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Roberta, Knoxville, Lizella, Lake Tobesofkee, Sandy Point, Horns,
Russellville and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8411 3295 8398 3289 8375 3271 8383
3261 8401
TIME...MOT...LOC 2117Z 309DEG 9KT 3284 8398
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 5:21 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Mon Aug 10 2020
GAZ078-102145-
Harris GA-
521 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS COUNTY UNTIL 545
PM EDT...
At 521 PM EDT...a strong thunderstorm was near F.d. Roosevelt State
Park, or 7 miles east of Hamilton...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Ellerslie and F.d. Roosevelt
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3285 8491 3287 8482 3287 8475 3286 8475
3284 8470 3283 8469 3274 8469 3272 8468
3272 8469 3269 8470 3269 8469 3264 8469
3259 8482
TIME...MOT...LOC 2121Z 334DEG 7KT 3280 8476
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 10, 5:23 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Mon Aug 10 2020
GAZ061-062-073>076-084-097-102200-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Laurens GA-
523 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...JEFFERSON...
WASHINGTON...EASTERN BALDWIN...SOUTHERN HANCOCK...GLASCOCK...
SOUTHEASTERN WARREN AND NORTHWESTERN LAURENS COUNTIES UNTIL 600 PM
EDT...
At 522 PM EDT...strong thunderstorms extended from near Nicklesville
to near Hebron to near Linton to near Hamburg State Park to near
Edgehill to near Wrens, moving south at 10 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Gibson, Irwinton, Wrens,
Davisboro, Tennille, McIntyre, Toomsboro, Stapleton, Oconee, Avera,
Mitchell, Deepstep, Edge Hill, Edgehill, Hamburg State Park, Shoals
and Downs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8227 3305 8229 3295 8249 3296 8272
3286 8287 3254 8309 3271 8324 3309 8320
3324 8316 3325 8284 3333 8273 3336 8255
3334 8251 3333 8242 3331 8240 3331 8234
3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2122Z 343DEG 10KT 3271 8318 3297 8303 3309 8296 3319
8282 3313 8259 3329 8236
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 5:40 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Mon Aug 10 2020
GAZ066-067-102215-
Troup GA-Meriwether GA-
540 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TROUP AND WESTERN
MERIWETHER COUNTIES UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was near Hillcrest, or near
LaGrange...moving south at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Hogansville, Stovall, Mountville, Cannonville,
Harrisonville, Hillcrest, Big Springs, Wares Crossroads, Louise,
Odessadale and Smiths Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3315 8510 3323 8488 3321 8486 3321 8487
3320 8487 3320 8486 3319 8486 3295 8479
3291 8511
TIME...MOT...LOC 2140Z 351DEG 9KT 3311 8498
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.